# SDR SIMA20131201002

- Difficulty date: December 1, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 34,049 hours, 31,544 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14567215001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION LT WING SPAR 3 CRACK REPAIR REQUIRES EO-EM-57MR-682 PT.  COMPLETED REPAIR OF LT WING SPAR III WEB IAW EO EM-57MR-682 R2 PTB.
